Membership functions and probability measures of fuzzy sets : Comment

Research output: Journal Publications and ReviewsComment/debate

11 Scopus Citations
View graph of relations

Author(s)

  • Nozer D. SINGPURWALLA
  • Jane M. BOOKER
  • D. V. LINDLEY
  • Michael LAVIOLETTE
  • Lotfi A. Zadeh
  • And 1 others
  • A. P. Dempster

Detail(s)

Original languageEnglish
Pages (from-to)877-889
Journal / PublicationJournal of the American Statistical Association
Volume99
Issue number467
Publication statusPublished - Sept 2004
Externally publishedYes

Citation Format(s)

Membership functions and probability measures of fuzzy sets: Comment. / SINGPURWALLA, Nozer D.; BOOKER, Jane M.; LINDLEY, D. V. et al.
In: Journal of the American Statistical Association, Vol. 99, No. 467, 09.2004, p. 877-889.

Research output: Journal Publications and ReviewsComment/debate